Alert archive / Alabama / Tornado Warnings in 2014

Tornado Warning 12, NWS Birmingham, AL

April 28, 2014Winston County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 28, 2014, 8:03 PM CDT for Winston County, Alabama. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2014, 8:03 PM CDT (01:03 UTC)
Expired
Apr 28, 2014, 8:45 PM CDT
In force
42 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Winston County, AL

The radar

The Columbus AFB radar (KGWX), 104 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 12:39 PM CDTTornado Watch PDSSPC8 hr
Apr 28, 7:59 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 1.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1160 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1240 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
361 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WFUS54 KBMX 290103
TORBMX
ALC133-290145-
/O.NEW.KBMX.TO.W.0012.140429T0103Z-140429T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
803 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN WINSTON COUNTY IN NORTHWEST ALABAMA...

* UNTIL 845 PM CDT

* AT 802 PM CDT...THE PUBLIC REPORTED A TORNADO NEAR POPLAR
  SPRINGS...OR 8 MILES EAST OF LYNN. DOPPLER RADAR SHOWED THIS
  TORNADO MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ARLEY...POPLAR SPRINGS...MCDOWELL CAMP GROUNDS...DOUBLE SPRINGS...
  HOUSTON RECREATIONAL AREA...CORINTH REC AREA...FALLS CITY...
  HELICON...ADDISON AND NESMITH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3430 8710 3410 8710 3399 8725 3399 8751
      3400 8757 3431 8723 3430 8711
TIME...MOT...LOC 0103Z 226DEG 34KT 3401 8741

$$

17/KLAWS
2 follow-up statements
770 
WWUS54 KBMX 290111
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
811 PM CDT MON APR 28 2014

ALC133-290145-
/O.CON.KBMX.TO.W.0012.000000T0000Z-140429T0145Z/
WINSTON AL-
811 PM CDT MON APR 28 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN WINSTON COUNTY
UNTIL 845 PM CDT...

AT 806 PM CDT...THE PUBLIC REPORTED A TORNADO.  THIS TORNADO WAS
LOCATED NEAR POPLAR SPRINGS...OR 9 MILES EAST OF LYNN...MOVING
NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  ARLEY...CORINTH REC AREA...FALLS CITY...HELICON...ADDISON...
  NESMITH...INMANFIELD...SARDIS...CURTIS CROSSROADS AND WINSTON
  COUNTY AIRPORT.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3430 8710 3410 8710 3399 8731 3399 8750
      3431 8723
TIME...MOT...LOC 0111Z 226DEG 33KT 3405 8735

$$

17
477 
WWUS54 KBMX 290127
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
827 PM CDT MON APR 28 2014

ALC133-290137-
/O.CAN.KBMX.TO.W.0012.000000T0000Z-140429T0145Z/
WINSTON AL-
827 PM CDT MON APR 28 2014

...THE TORNADO WARNING FOR EASTERN WINSTON COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3430 8710 3410 8710 3399 8731 3399 8750
      3431 8723
TIME...MOT...LOC 0127Z 226DEG 33KT 3415 8722

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 28, 6:45 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Apr 28, 6:45 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
645 PM CDT MON APR 28 2014

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

RAPID DESTABILIZATION IS HAPPENING IN THE WARM MOIST BOUNDARY LAYER.
CLOUD COVER IS SCATTERED TO BROKEN ACROSS THE FORECAST AREA AND
TEMPERATURES HAVE WARMED SIGNIFICANTLY UP INTO THE LOW TO MID 80S
ACROSS THE FORECAST AREA WITH DEWPOINTS IN THE MID 60S TO NEAR 70.
THESE CONDITIONS HAVE YIELDED EXTREME SBCAPE VALUES OF NEAR 2000
TO 3000 J/KG. THE 18Z BMX SOUNDING INDICATES THAT THE CAP SHOULD
BE GONE BY NOW WITH TEMPERATURES CURRENTLY IN THE 80S. THE 0-1 KM
SRH IS CURRENTLY AROUND 100-200 M2/S2 ACROSS THE FORECAST AREA. WE
WILL HAVE TO WATCH THE LOW LEVEL SHEAR CAREFULLY TONIGHT AS THE
MODELS DIFFER ON HOW MUCH THE SHEAR RAMPS UP OVER THE AREA. MOST
OF THE HI-RES MODELS HAVE BEEN INDICATING A SECONDARY LOW
DEVELOPING JUST TO THE NORTHWEST THAT CAUSES THE WIND FIELDS TO
BECOME MORE SOUTH-SOUTHEASTERLY ACROSS THE FORECAST AREA. IF THIS
WERE TO HAPPEN 0-1 KM SRH VALUES WOULD BUMP UP ANYWHERE FROM
250-400 M2/S2. EXPECT THE CAPE WILL DECREASE SOME WITH THE LOSS
OF DAYTIME HEATING BUT THIS SHOULD NOT PLAY A MAJOR FACTOR IN
LIMITING THE THREAT. DUE TO THE COMBINATION OF THE SEVERE WEATHER
PARAMETERS A STRONG TO VIOLENT TORNADO CANNOT BE RULED OUT OVER
NORTHWESTERN PORTIONS OF THE FORECAST AREA. IN ADDITION...THE SPC
HAS UPGRADED THE SWODY1 TO A HIGH RISK ACROSS PORTIONS OF
NORTHWESTERN ALABAMA. THE MAIN THREAT AREA WILL BE OVER THE
NORTHWESTERN HALF OF CENTRAL ALABAMA BUT CANNOT RULE OUT SEVERE
STORMS OR A TORNADO FURTHER TO THE EAST. THE LOW LEVEL JET WILL
BEGIN TO WEAKEN LATE TONIGHT AND TOWARDS SUNRISE AND THUNDERSTORMS
SHOULD BEGIN TO WEAKEN ACROSS THE SOUTHEAST COUNTIES. THIS IS A
VERY SERIOUS THREAT AND SHOULD BE TAKEN AS SO. PLEASE BE SURE THAT
YOU HAVE MULTIPLE WAYS TO RECEIVE SEVERE WEATHER ALERTS. DANGEROUS
SEVERE WEATHER IS EXPECT THIS EVENING AND INTO THE OVERNIGHT
HOURS. PLEASE HAVE ALERT SYSTEM THAT CAN WAKE YOU UP DURING THE
MIDDLE OF THE NIGHT LIKE A NOAA WEATHER RADIO.

THE THREAT TOMORROW LOOKS VERY SIMILAR TO TODAY. MODELS HAVE BEEN
MORE PROGRESSIVE WITH THE LINE OF SEVERE THUNDERSTORMS AND HAVE
PUSHED IT THROUGH THE FORECAST AREA NEAR DAYBREAK TOMORROW. IF
THIS WERE TO HAPPEN...WE COULD SEE SOME BREAKS IN THE CLOUDS
TOMORROW AS ANOTHER SHORTWAVE TROUGH ROTATES THROUGH THE BROAD
UPPER LEVEL LOW. SBCAPE VALUES ONCE AGAIN PUSH UP TO 2000-3000
J/KG WITH AN INCREASE IN THE LOW LEVEL JET DUE TO THE INCOMING
SHORTWAVE TROUGH. THUNDERSTORMS WILL DEVELOP WITH THE DIVERGENT
FLOW ALOFT AND EXTREME INSTABILITY. SEVERE STORMS WILL BE POSSIBLE
ONCE AGAIN WITH TORNADOES...DAMAGING WINDS...LARGE HAIL AND
FLOODING POSSIBLE ONCE AGAIN. THERE ARE STILL SOME UNCERTAINTIES
BECAUSE THE THREATS ARE CONDITIONAL ON HOW THE SYSTEM EVOLVES
TONIGHT. REGARDLESS...THESE TWO THREATS SHOULD BE TAKEN VERY
SERIOUSLY...WE HAVE NOT HAD AN EVENT LIKE THIS IN CENTRAL ALABAMA
IN SOMETIME.

05/MA

&&

.AVIATION...
00Z TAF DISCUSSION.

THE MAIN LINE OF SHOWERS AND THUNDERSTORMS COMES LATER TONIGHT
DURING THE EVENING AND OVERNIGHT HOURS. ALL TYPES OF SEVERE
WEATHER WILL BE POSSIBLE WITH STRONG DAMAGING WINDS...LARGE HAIL
AND TORNADOES. FURTHER UPDATES WILL REFINE THE TIMING OF THE LINE
OF THUNDERSTORMS.

NOTE...THE NATIONAL WEATHER SERVICE IS NOW ISSUING SEASONAL
TERMINAL FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN
TALLADEGA...ALABAMA. THE FORECASTS WILL BE ISSUED THROUGH AT LEAST
MAY 8TH 00Z. DUE TO THE LIMITED AVAILABILITY OF OBSERVATIONS...
KASN TAF WILL HAVE AMD NOT SKED APPENDED TO THE END OF THE FORECAST.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  81  62  75  50 / 100  90  80  30  10
ANNISTON    68  80  64  75  51 / 100  90  80  40  10
BIRMINGHAM  67  81  60  75  50 / 100  90  80  30  10
TUSCALOOSA  66  82  59  75  49 / 100  90  60  20  10
CALERA      68  82  62  75  51 / 100  90  80  30  10
AUBURN      69  80  67  75  54 /  80 100  80  60  20
MONTGOMERY  71  82  68  79  55 /  90 100  80  60  20
TROY        71  80  69  78  55 /  60  90  80  60  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ALL OF CENTRAL
ALABAMA.

&&
Hazardous weather outlook, Apr 28, 10:25 AM CDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1025 AM CDT MON APR 28 2014

ALZ011>015-017>050-291100-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1025 AM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

A SIGNIFICANT THREAT OF SEVERE WEATHER...INCLUDING STRONG
TORNADOES...WILL BEGIN AS EARLY AS 3 PM THIS AFTERNOON AND LAST
THROUGH THE NIGHT. DAMAGING WINDS...VERY LARGE HAIL...AND
FLASH FLOODING ARE ALL LIKELY. THE GREATEST THREAT AREA DURING THIS
TIME FRAME APPEARS TO BE GENERALLY ALONG AND NORTHWEST OF A LINE
FROM DEMOPOLIS...TO CLANTON...TO ANNISTON. HOWEVER...ALL OF CENTRAL
ALABAMA WILL HAVE A RISK FOR SEVERE WEATHER WITH THIS ROUND OF
STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER ROUND OF SEVERE WEATHER WILL BE POSSIBLE FOR ALL OF CENTRAL
ALABAMA STARTING AROUND 3 PM TUESDAY AFTERNOON AND LASTING THROUGH
TUESDAY NIGHT.  TORNADOES...DAMAGING WINDS...VERY LARGE HAIL...AND
FLASH FLOODING WILL ALL BE POSSIBLE WITH THIS ROUND OF SEVERE
WEATHER.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED
THIS AFTERNOON THROUGH TUESDAY NIGHT.

In the hours before

Special weather statement, Apr 28, 5:15 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
515 PM CDT MON APR 28 2014

ALZ038-282245-
CHAMBERS AL-
515 PM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHAMBERS COUNTY
UNTIL 545 PM CDT...

AT 515 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR FREDONIA...OR 6 MILES SOUTHEAST OF STROUD...MOVING
NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  STANDING ROCK...
  ROCKY POINT...
  STROUD CREEK...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3293 8519 3290 8536 3306 8536 3311 8526
      3311 8523 3297 8520
TIME...MOT...LOC 2215Z 233DEG 33KT 3300 8524
Special weather statement, Apr 28, 5:27 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT MON APR 28 2014

ALZ029-282245-
RANDOLPH AL-
527 PM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RANDOLPH COUNTY
UNTIL 545 PM CDT...

AT 528 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ROANOKE...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BIG SPRINGS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3311 8531 3311 8542 3321 8545 3331 8527
      3330 8526 3315 8523 3311 8523
TIME...MOT...LOC 2228Z 238DEG 35KT 3318 8529
Local storm report, Apr 28, 6:01 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
601 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     TSTM WND DMG     6 NE WESTON             34.22N 87.97W
04/28/2014                   MARION             AL   EMERGENCY MNGR

            TREES DOWN AND BARN BLOWN DOWN NORTH OF HAMILTON.
            POSSIBLE TORNADO DAMAGE.

&&

JD/02
Local storm report, Apr 28, 6:29 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
629 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     8 N HAMILTON            34.26N 87.98W
04/28/2014                   MARION             AL   911 CALL CENTER

            HOUSES DAMAGED ALONG CR 32 IN THE SHILOH COMMUNITY NORTH
            OF HAMILTON...511 COUNTY ROAD 32. POSSIBLE TORNADO

&&

KLAWS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:12 PM CDTTornado WarningBMXFayette, Lamar63 min
Apr 28, 7:23 PM CDTTornado WarningBMXFayette, Marion, Walker67 min
Apr 28, 7:27 PM CDTSevere Thunderstorm WarningBMXFayette, Pickens48 min
Apr 28, 7:47 PM CDTTornado WarningBMXMarion, Winston58 min
Apr 28, 7:47 PM CDTTornado WarningBMXFayette, Pickens, Tuscaloosa43 min
Apr 28, 7:53 PM CDTSevere Thunderstorm WarningBMXPickens52 min
Apr 28, 8:06 PM CDTSevere Thunderstorm WarningBMXWalker54 min
Apr 28, 8:24 PM CDTTornado WarningBMXPickens, Tuscaloosa36 min
Apr 28, 8:30 PM CDTTornado WarningBMXWalker30 min
Apr 28, 8:41 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter49 min
Apr 28, 8:42 PM CDTSevere Thunderstorm WarningBMXFayette, Jefferson, Tuscaloosa, Walker63 min
Apr 28, 8:46 PM CDTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa59 min
Apr 28, 8:58 PM CDTTornado WarningBMXPickens, Tuscaloosa47 min
Apr 28, 9:00 PM CDTTornado WarningBMXPickens45 min
Apr 28, 9:07 PM CDTTornado WarningBMXSumter53 min
Apr 28, 9:24 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Tuscaloosa51 min
Apr 28, 9:24 PM CDTTornado WarningBMXJefferson66 min
Apr 28, 9:45 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter45 min
Apr 28, 9:48 PM CDTTornado WarningBMXBibb, Hale, Tuscaloosa27 min
Apr 28, 9:52 PM CDTTornado WarningBMXJefferson53 min
Apr 28, 10:01 PM CDTTornado WarningBMXBlount, Jefferson59 min
Apr 28, 10:06 PM CDTTornado Warning EmergencyBMXTuscaloosa54 min
Apr 28, 10:22 PM CDTTornado Warning EmergencyBMXJefferson38 min
Apr 28, 10:29 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Marengo, Perry61 min
Apr 28, 10:41 PM CDTTornado Warning EmergencyBMXJefferson, Tuscaloosa64 min
Apr 28, 11:16 PM CDTSevere Thunderstorm WarningBMXAutauga, Bibb, Chilton, Dallas, Elmore, Marengo and 1 more89 min
Apr 28, 11:28 PM CDTTornado WarningBMXBlount, Etowah62 min
Apr 29, 12:08 AM CDTTornado WarningBMXChilton, Coosa67 min
Apr 29, 12:23 AM CDTTornado WarningBMXEtowah52 min
Apr 29, 12:29 AM CDTTornado WarningBMXBlount61 min
Apr 29, 12:51 AM CDTTornado WarningBMXEtowah54 min
Apr 29, 1:25 AM CDTSevere Thunderstorm WarningBMXClay, Coosa, Tallapoosa65 min
Apr 29, 1:30 AM CDTTornado WarningBMXClay45 min
Apr 29, 1:30 AM CDTTornado WarningBMXAutauga, Elmore60 min
Apr 29, 1:36 AM CDTTornado WarningBMXLowndes, Montgomery54 min
Apr 29, 2:05 AM CDTTornado WarningBMXElmore, Macon, Montgomery55 min
Apr 29, 3:03 AM CDTSevere Thunderstorm WarningBMXPike57 min
Apr 29, 3:23 AM CDTTornado WarningBMXPike37 min
Apr 29, 3:30 AM CDTTornado WarningBMXLee, Macon30 min
Apr 29, 3:52 AM CDTTornado Warning EmergencyBMXLee, Russell38 min
Apr 29, 5:23 AM CDTDense Fog AdvisoryBMXFayette, Greene, Hale, Lamar, Marengo, Marion and 5 more4 hr
Apr 29, 10:00 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo4 days
Apr 29, 5:48 PM CDTSpecial Weather StatementBMXWinston42 min
Apr 29, 5:50 PM CDTSpecial Weather StatementBMXPickens40 min

Nearby

Tornado Warnings in Alabama, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.